# SDR DXTA2025112105782

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N637QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0184
- Aircraft time: 6,653 hours, 4,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008570
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WE ENTERED  THE PLANE AND WERE TESTING THE EMERGENCY LIGHTS AND FOUND SOME INOP. EMERGENCY LIGHT OVERHEAD SEAT NR 7, FLOOR LIGHTING SEAT NR 8, & EMERGENCY EXIT OVER A WING ARE NOT ILLUMINATING. CHARGED THE BATTERY FOR 60 MINS & STILL NO LIGHTS.  VERIFIED DISCREPANCY. RESEARCHED AMM FOR LIGHT LOCATION THAT'S TIED TO THE BATTERY.  FOUND THAT NR 3 BATTERY PACK LOCATION AFFECTS ALL THE LIGHTS AS DESCRIBED PER DISCREPANCY.  REMOVED EMERGENCY BATTERY DUE TO BATTERY NOT HOLDING A CHARGE AND INSTALLED A NEW EMERGENCY BATTERY.   ALLOWED BATTERIES TO CHARGE FOR 2 HRS. PERFORMED OPS CHECKS. OPS CHECKS SATISFACTORY. WORK PERFORMED IAW AMM 33-50-06.
